American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Bruce Olberding. One-dimensional bad Noetherian domains. Trans. Amer. Math. Soc. 366 (2014) 4067-4095.
Abstract, references, and article information
View Article: PDF

[2] Takesi Kawasaki. Finiteness of cousin cohomologies. Trans. Amer. Math. Soc. 360 (2008) 2709-2739. MR 2373331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Christel Rotthaus and Liana M. Sega. Open loci of graded modules. Trans. Amer. Math. Soc. 358 (2006) 4959-4980. MR 2231880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Phillip Griffith. Induced formal deformations and the Cohen-Macaulay property. Trans. Amer. Math. Soc. 353 (2001) 77-93. MR 1675194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Christel Rotthaus. Descent of the canonical module in rings with the approximation property . Proc. Amer. Math. Soc. 124 (1996) 1713-1717. MR 1307562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] William Heinzer and Christel Rotthaus. Formal fibers and complete homomorphic images . Proc. Amer. Math. Soc. 120 (1994) 359-369. MR 1189544.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Melvin Hochster and Craig Huneke. $F$-regularity, test elements, and smooth base change . Trans. Amer. Math. Soc. 346 (1994) 1-62. MR 1273534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ian M. Aberbach. Test elements in excellent rings with an application to the uniform Artin-Rees property . Proc. Amer. Math. Soc. 118 (1993) 355-363. MR 1129869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1